# SDR UIEA200400202

- Difficulty date: December 17, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Engine: Ge CF650E2
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Part number: AV16E12154
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, LOSS OF FLUID NR 4 HYD SYSTEM.  SYSTEM DEPRESSURIZED AT 2.0 GALS QUALITY.  EDP TO SUPPLY OFF.  FOUND NR 4 RUDDER CONTROL SHUTOFF VALVE FAILED. (LEAKED)  REMOVED AND REPLACED NR 4 RUDDER SHUTOFF VALVE. OPS AND LEAD CHECK GOOD IAW MM. (K)
